# SDR SWAA2023062048274

- Difficulty date: May 13, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N429WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33658
- Aircraft time: 66,602 hours, 39,316 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Pulled
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 241EF UPPER SURFACE HAS PULLED STRANDS.<[01] DUE TO EXTENT OF THE DAMAGE FABRICATED NEW FLOOR PANEL 241EF FROM BMS4-17 TYPE 6 LOT#1526676-1; LOCATED AND INSTALLED ALL INSERTS USING BMS5-107 LOT# AK2KP8383K-1; CURED INSERTS USING HEAT LAMP AND THERMOMETER ATS2208 CAL DUE DATE 10/2023; APPLIED TAPE AND PART MARKED PANEL IAW SRM 53-00-50-2R-0 PARA 1A(NOTE) PARA 4 TABLE 204; PARA 5S AND BOEING DWG 144A5810-129.;[02] VERIFIED CORRECTIVE ACTION 1  VERIFIED MEASUREMENTS TABLE;[03] UPLOADED CURE SHEET. JOB COMPLETE;[04] VERIFIED CORRECTIVE ACTION 3
